Vesa Halava ; Tero Harju ; Tomi Kärki - Interaction properties of relational periods

dmtcs:419 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, Vol. 10 no. 1 - https://doi.org/10.46298/dmtcs.419
Interaction properties of relational periods

Authors: Vesa Halava ; Tero Harju ; Tomi Kärki

We consider relational periods where the relation is a compatibility relation on words induced by a relation on letters. We introduce three types of periods, namely global, external and local relational periods, and we compare their properties by proving variants of the theorem of Fine and Wilf for these periods.


Volume: Vol. 10 no. 1
Section: Automata, Logic and Semantics
Published on: January 1, 2008
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 124 times.
This article's PDF has been downloaded 165 times.